# SDR DALA13002613214

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN FLOOR PANEL 262FF DAMAGED AND CORRODED. DAMAGE DIMENSIONS: L=4" W=2" D=0.015" NO ALLOWABLE LIMIT ESTABLISHED ON SRM. REPLACED FLOOR PANEL IAW SRM 51-72-11.
